# SDR CA140602035

- Difficulty date: May 29, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 60,599 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING AN INSPECTION AFTER AN ABNORMAL ACFT VIBRATION REPORT, SMALL CRACKS WERE FOUND ALONG YH13.80, LT ELEVATOR LOWER SKIN.  DAMAGE WAS REPAIRED IAW RD 8-55-2693 AND THE ACFT RELEASED FOR SERVICE.
